# SDR CA071126006

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 8,595 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Part number: 35016R
- Condition: Broken
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER DRIVE ENGAGES ON TEETH ON GEAR. STARTER WAS SLIPPING, TOOK APART TO EXAMINE AND FOUND 3 BROKEN TEETH. STARTER IS LIGHT WEIGHT. REPLACE STARTER SOLENOID 19 HOURS EARLIER AND BELIEVE FAULTY SOLENOID CAUSE OF PROBLEM. (TC NR 20071126006)
